# SDR DALA2017042603413

- Difficulty date: April 25, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 44,756 hours, 30,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD CUSP HAS CORROSION AROUND LOWER SURFACE OF LIGHTENING HOLES AT STA 484 TO 503. REPAIRED O/B CUSP WEB STA 484-503 IAW SRM 53-00-55-2R-4. FABRICATED REPAIR DOUBLER IAW SRM 53-00-55-2R-4. HEAT TREATED REPAIR DOUBLER. INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 53-00-55-2R-4 AD 51-41-02-0G PG 1 PARA 4.
